×

zbMATH — the first resource for mathematics

Finite pseudocomplemented lattices and “permutoedre”. (English) Zbl 0787.06011
The authors summarize, without proof, their results on the structure of finite meet pseudocomplemented, meet and join pseudocomplemented, and pseudocomplemented and complemented lattices. Some sample results are as follows. A finite lattice is a meet pseudocomplemented lattice if and only if each atom has a meet pseudocomplement, and a finite meet pseudocomplemented lattice is complemented if and only if the join of the atoms is 1.
Reviewer: C.S.Hoo (Edmonton)

MSC:
06D15 Pseudocomplemented lattices
06C15 Complemented lattices, orthocomplemented lattices and posets
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Balbes, R.; Horn, A., Stone lattices, Duke math. J., 37, 537-546, (1970) · Zbl 0207.02802
[2] de Poly-Barbut, C.Le Conte, Communications personnelles, (1986-1990)
[3] Birkhoff, G., Lattice theory, (1940), American Mathematical Society Providence, RI · Zbl 0126.03801
[4] Björner, A., Orderings of Coxeter groups, (), 175-195, Contemporary Mathematics
[5] Chameni-Nembua, C., Permutoèdre et choix social, thèse de doctorat de mathématiques, (1989), Université de Paris V · Zbl 0699.90008
[6] Chameni-Nembua, C.; Monjardet, B., LES treillis pseudocomplémenté finis, European J. combin., 13, 89-107, (1992) · Zbl 0759.06010
[7] Frink, O., Pseudo-complements in semi lattices, Duke math. J., 29, 505-514, (1962) · Zbl 0114.01602
[8] Glivenko, V., Sur quelques points de la logique de Brouwer, Bull. acad. sci. belgique, 15, 183-188, (1929) · JFM 55.0030.05
[9] Guilbaud, P.; Rosenstiehl, P., Analyse algébrique d’un scrutin, Math. sci. hum., 4, 9-33, (1963)
[10] Grätzer, G., General lattice theory, (1978), Birkhäuser Stuttgart · Zbl 0385.06015
[11] Huang, S.; Tamari, D., Problems of associativity: a simple proof for the lattice property of systems ordered by a semi-associative law, J. combin. theory, 13, 7-13, (1972), Ser. A · Zbl 0248.06003
[12] Lakser, H., (), Exercises 30 and 31
[13] Monjardet, B., The consequences of Dilworth’s work for lattices with unique irreducible decompositions, (), 192-200
[14] Stone, M.H., Topological representations of distributive lattices and Brouwerian logics, Casopis pest. mat., 67, 1-25, (1937) · Zbl 0018.00303
[15] Varlet, J., Contributions à l’étude des treillis pseudo-complémentés et des treillis de stone, Mémoires soc. roy. sci. liège, 8, 1-71, (1963) · Zbl 0113.01803
[16] Varlet, J., Structures algébriques ordonnées, Notes d’un séminaire université de liège, 134, (1974-1975) · Zbl 0358.06010
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.